MathSciNet Relay Station
MathSciNet bibliographic data
MR959267 58E07 (35J65 47H15 58C25 58G05)
Church, P. T.; Timourian, J. G. The singular set of a nonlinear elliptic operator. Michigan Math. J. 35 (1988), no. 2, 197–213.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement